Alert archive / Kansas / Tornado Warnings in 2007
Tornado Warning 6, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Feb 28, 2007, 9:42 PM CST for Coffey County, Lyon County, Osage County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2007, 9:42 PM CST (03:42 UTC)
- Expired
- Feb 28, 2007, 10:30 PM CST
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Coffey County, KS, Lyon County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 70 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 9:46 PM CST | HAIL 1.75 | 8 Ene Emporia, KS | |
| Feb 28, 10:09 PM CST | HAIL 1 | Olivet, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 5:07 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2552 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KTOP 010342 TORTOP KSC031-111-139-010430- /O.NEW.KTOP.TO.W.0006.070301T0342Z-070301T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TOPEKA KS 942 PM CST WED FEB 28 2007 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * TORNADO WARNING FOR... NORTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS EAST CENTRAL LYON COUNTY IN EAST CENTRAL KANSAS SOUTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS * UNTIL 1030 PM CST * AT 941 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NEOSHO RAPIDS...OR ABOUT 8 MILES EAST OF EMPORIA...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... NEOSHO RAPIDS... LEBO... MELVERN LAKE... OLIVET... WAVERLY... MELVERN... QUENEMO... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 137 AND 168. IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3846 9608 3832 9606 3835 9551 3861 9551 $$
3 follow-up statements
000 WWUS53 KTOP 010401 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1000 PM CST WED FEB 28 2007 KSC111-010410- /O.CAN.KTOP.TO.W.0006.000000T0000Z-070301T0430Z/ LYON- 1000 PM CST WED FEB 28 2007 ...THE TORNADO WARNING FOR LYON COUNTY HAS BEEN CANCELLED... THE ORIGINAL STORM THAT PROMPTED THE TORNADO WARNING FOR LYON COUNTY HAD MOVED EAST OF THE COUNTY. HOWEVER...ANOTHER SEVERE STORM WAS MOVING THROUGH THE SOUTH SIDE OF LYON COUNTY. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3850 9595 3838 9594 3839 9551 3861 9551 $$ KSC031-139-010430- /O.CON.KTOP.TO.W.0006.000000T0000Z-070301T0430Z/ OSAGE-COFFEY- 1000 PM CST WED FEB 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR NORTHERN COFFEY AND SOUTHERN OSAGE COUNTIES... AT 958 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR LEBO...OR ABOUT 19 MILES EAST OF EMPORIA... MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... OLIVET...WAVERLY...MELVERN AND QUENEMO. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 145 AND 168. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3850 9595 3838 9594 3839 9551 3861 9551 $$
000 WWUS53 KTOP 010414 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1014 PM CST WED FEB 28 2007 KSC031-139-010430- /O.CON.KTOP.TO.W.0006.000000T0000Z-070301T0430Z/ OSAGE-COFFEY- 1014 PM CST WED FEB 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR EXTREME NORTHEASTERN COFFEY AND SOUTHEASTERN OSAGE COUNTIES... AT 1011 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF MELVERN...OR ABOUT 26 MILES WEST OF OTTAWA...MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MELVERN AND QUENEMO. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 156 AND 168. IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3851 9573 3841 9573 3841 9551 3861 9551 $$
000 WWUS53 KTOP 010427 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1027 PM CST WED FEB 28 2007 KSC031-139-010437- /O.EXP.KTOP.TO.W.0006.000000T0000Z-070301T0430Z/ OSAGE-COFFEY- 1027 PM CST WED FEB 28 2007 ...THE TORNADO WARNING FOR EXTREME NORTHEASTERN COFFEY AND SOUTHEASTERN OSAGE COUNTIES WILL EXPIRE AT 1030 PM CST... AT 1027 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM WITH THE POSSIBLE TORNADO HAD WEAKENED AND NO LONGER APPEARED CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE WEATHER...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3851 9573 3841 9573 3841 9551 3861 9551 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Feb 28, 3:25 PM CST, 6 hours 17 minutes earlier.
Area forecast discussion, Feb 28, 3:25 PM CST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 325 PM CST WED FEB 28 2007 .DISCUSSION... CONCERNS REMAIN SEVERE POTENTIAL EAST CENTRAL LATER TONIGHT AND THEN SNOW FOR OVERNIGHT HOURS. MOSTLY SUNNY SKIES ACROSS OUR AREA TODAY...AND TEMPERATURES HAVE MIXED OUT INTO THE 60S MOST AREAS. UPPER TROF MOVING ACROSS THE ROCKIES ATTM...AND ARE STARTING TO SEE RESPONSE IN SURFACE LOW DEEPENING OVER THE TX PANHANDLE. WHILE SOME DEWPOINTS ALONG AND SOUTH OF INTERSTATE 70 ARE HOLDING IN THE LOWER 40S...DRIER AIR HAS PROGRESSED EASTWARD WITH DEWPOINTS IN THE 30S ACROSS MUCH OF SOUTHERN KS. DEWPOINTS IN THE 40S AND 50S NOT FAR AWAY IN NE OK. SURFACE LOW IS PROGGED TO DEEPEN AND MOVE ACROSS SOUTHERN KANSAS...THEN LIFT INTO NORTHERN MO AND INTO IOWA. INVERTED TROF TO SET UP ACROSS KANSAS THROUGH MIDNIGHT. STILL THINK WE WILL SEE SOME POOLING OF DEWPOINTS ALONG THIS TROF AS IT CONTINUES TO DEVELOP AND DRAW OKLAHOMA DEWPOINTS NORTHWARD. COOLING ALOFT FROM ADVANCING UPPER TROF WILL BRING COOLING OVER OUR CWA AROUND 0Z. AT THAT TIME...THINK CAP WILL WEAKEN ENOUGH TO INITIATE STORMS IN OUR FAR SE CWA...AND TO SUSTAIN ANY CONVECTION WHICH INITIATES FURTHER SOUTHWARD. 06Z RUC IS CLOSE TO CURRENT THINKING WHERE S/SE FLOW WILL DRAW MOISTURE AND STORMS NORTHWARD ALONG I70 CORRIDOR THROUGH THE EVENING...THEN RUN INTO CONVERGENCE IN THE SURFACE TROF AS FRONT PUSHES SOUTHWARD. WITH CAPES UP TO 1200 J/KG...AND 0-6KM SHEAR RUNNING 50 KTS WITH SURFACE BASED CONVECTION...THINK WE WILL SEE SOME SEVERE STORMS BEFORE MIDNIGHT. NEXT CONSIDERATION IS SNOW FROM MIDNIGHT TO NOON THURSDAY. MID LEVEL FREEZING MARK COMES INTO THE WESTERN CWA BY MIDNIGHT...THEN PROGRESSES EASTWARD TOWARD TOP BY 12Z. HAVE SPREAD SNOW AND BLOWING SNOW EASTWARD...WITH A RAIN SNOW MIX AND RAIN OUT AHEAD. THINK WE WILL HAVE SOME LINGERING THUNDER 6-9Z ALONG AND SE OF I35. AS UPPER STORM GATHERS STRENGTH AND SFC LOW DEEPENS...SURFACE WINDS INCREASE TO SUSTAINED 20 MPH WITH HIGHER GUSTS...AND WILL THEREFORE KEEP THE SN/BLSN ADVISORY. WINDOW FOR SNOWFALL IS TIGHT...BUT STRAIGHT CONVERSIONS 10/1 OF QPF TO SNOW SHOULD BRING ADVISORY NUMBERS ACROSS THE NORTHERN COUNTIES. BETTER QVECTOR CONVERGENCE...SATURATED PV...AND TROWAL FEATURES NOT COMING TOGETHER OVER OUR AREA FOR HEAVY SNOW...ALTHOUGH SOME FRONTOGENESIS WILL LIKELY BRING SOME LOCALLY HIGHER AMOUNTS. WILL GO WITH 2-5 IN THE NORTHERN 2 TIERS OF COUNTIES AT THIS TIME. IF SYSTEM SLOWS OR STARTS TO DEEPEN FASTER...WILL NEED TO BE SHIFTED. WINDS WILL REMAIN WESTERLY THURSDAY ACROSS THE CWA AND INCREASE FROM THE WEST/NORTHWEST FRIDAY INTO SATURDAY MORNING. THIS WILL LIKELY KEEP LOWS THURSDAY NIGHT UP FROM WHAT THEY OTHERWISE WOULD BE (ESPECIALLY NORTHERN CWA WHERE SNOWCOVER EXPECTED TO BE DEEPEST) WITH LOWS MAINLY IN THE LOW TO MID 20S. ANOTHER SHORTWAVE LOBE WILL SWING SOUTHEAST ACROSS THE AREA ON THE BACKSIDE OF UPPER LOW STILL OVER THE GREAT LAKES. AS THIS OCCURS...NOT ONLY WILL THE WINDS INCREASE...BUT ALSO THE CHANCE FOR SNOW FLURRIES/VERY LIGHT SNOW NORTH/NORTHEAST CWA WITH THE PASSAGE OF THE TROUGH. HAVE ADDED A CHANCE FOR FLURRIES FAR NORTH/NORTHEAST FRIDAY NIGHT/EARLY SATURDAY TO ACCOUNT FOR THIS...BUT EXPECT THE EVENT TO REMAIN LIGHT. THIS WILL ALSO BRING A REINFORCING PUSH OF COOLER AIR AND CLOUDS INTO THE AREA AS WELL. EXPECT HIGHS SATURDAY TO BE NEARLY THE SAME OR SLIGHTLY COOLER THAN FRIDAY MOST AREAS. AS CWA TRANSITIONS FROM NORTHWEST FLOW TO A MORE ZONAL FLOW BY THE END OF THE WEEKEND WITH UPSTREAM RIDGING...TEMPERATURES WILL BEGIN TO MODERATE AS 850 FLOW BECOMES MORE WESTERLY AND 850 TEMPS INCREASE RAPIDLY LATE SUNDAY INTO MONDAY. THIS IN COMBINATION WITH MORE SUNSHINE SHOULD HELP PUSH HIGHS SUNDAY INTO THE UPPER 40S TO LOWER 50S THEN MAINLY THE LOW TO MID 50S ON MONDAY...THEN GENERALLY 55 TO 60 TUESDAY AND WEDNESDAY. MOISTURE AND FORCING APPEAR WILL BE LIMITED SUNDAY INTO THE MIDDLE OF NEXT WEEK...SO WILL CONTINUE WITH A DRY FCST. && .TOP WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT UNTIL 12 PM CST THURSDAY KSZ008>012-020>023-034. &&
Hazardous weather outlook, Feb 28, 7:21 PM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 721 PM CST WED FEB 28 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-020130- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 721 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE WEATHER TO INCLUDE TORNADOES WILL MOVE ACROSS PARTS OF EAST CENTRAL AND NORTHEAST THROUGH THE EVENING HOURS INTO THE EARLY MORNING HOURS THURSDAY. THE SEVERE WEATHER SHOULD BE GENERALLY EAST OF A HERINGTON TO HIAWATHA LINE. HAIL ONE INCH OR LARGER AND WIND GUSTS OVER 58 MPH ARE LIKELY. A STRONG LOW PRESSURE ARE OVER WESTERN OKLAHOMA WILL MOVE NORTHEAST INTO NORTHWEST MISSOURI OVERNIGHT. MOIST UNSTABLE AIR AHEAD OF THIS FEATURE WILL BRING THE THREAT FOR SEVERE WEATHER. TOWARDS MIDNIGHT THROUGH THE OVERNIGHT HOURS COLDER AIR WILL FOLLOW IN THE WAKE OF THE LOW AND TURN THE RAIN TO SNOW. TOTAL SNOWFALL ACCUMULATIONS OF 1 TO 4 INCHES WILL BE POSSIBLE OVERNIGHT GENERALLY ALONG AND NORTH OF A LINE FROM ABILENE TO HOLTON...WITH THE HEAVIER TOTALS FORECAST ALONG THE NEBRASKA BORDER. IN ADDITION...STRONG NORTHWEST WINDS WILL RESULT IN BLOWING SNOW ACROSS FAR NORTHERN KANSAS. SNOW AND BLOWING SNOW ADVISORIES ARE IN EFFECT FROM MIDNIGHT INTO THE MORNING HOURS THURSDAY FOR PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW WILL LINGER THROUGH THE MORNING HOURS THURSDAY BUT ACCUMULATIONS SHOULD BE MINOR. TOTAL SNOWFALL SHOULD RANGE FROM 2 TO 5 INCHES. SNOW AND BLOWING SNOW ADVISORIES WILL CONTINUE HOWEVER FOR PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS DURING THE MORNING...AS WIND GUSTS TO AROUND 35 MPH WILL CREATE AREAS OF REDUCED VISIBILITIES AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED INTO THE EARLY MORNING HOURS FOR SEVERE STORMS GENERALLY ALONG AND SOUTHEAST OF HERINGTON TO HIAWATHA LINE. ALSO SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, Feb 28, 8:32 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
832 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL OTTAWA 38.62N 95.27W
02/28/2007 E1.00 INCH FRANKLIN KS TRAINED SPOTTER
&&
PHILLIPSSpecial weather statement, Feb 28, 9:04 PM CST, 38 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 904 PM CST WED FEB 28 2007 KSZ055-010345- OSAGE- 904 PM CST WED FEB 28 2007 THROUGH 945 PM CST...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 30 MPH ACROSS OSAGE COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED BY THIS STORM INCLUDE MELVERN LAKE...OLIVET...MELVERN...LYNDON...POMONA LAKE AND QUENEMO. A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Local storm report, Feb 28, 9:28 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
928 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 4 E MELVERN 38.51N 95.56W
02/28/2007 E1.50 INCH OSAGE KS TRAINED SPOTTER
RETURNED TO RESIDENCE AT 920 PM AND PING PONG BALL SIZE
HAIL STILL ON GROUND. EVENT TIME BASE ON OTHER REPORTS
SAME STORM.
&&
BNLocal storm report, Feb 28, 9:32 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
932 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 10 SW EMPORIA 38.30N 96.31W
02/28/2007 E0.88 INCH LYON KS TRAINED SPOTTER
&&
PHILLIPSLocal storm report, Feb 28, 9:34 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
934 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL EMPORIA 38.40N 96.18W
02/28/2007 E1.00 INCH LYON KS TRAINED SPOTTER
WESTSIDE OF EMPORIA
&&
BNLocal storm report, Feb 28, 9:37 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
937 PM CST WED FEB 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND GST 5 S EMPORIA 38.33N 96.18W
02/28/2007 E60 MPH LYON KS ASOS
60 MPH WIND GUST AT EMPORIA AIRPORT
&&
PHILLIPSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:22 PM CST | Severe Thunderstorm Warning | TOP | Coffey, Franklin, Osage | 38 min |
| Feb 28, 6:34 PM CST | Tornado Warning | TOP | Anderson, Coffey | 26 min |
| Feb 28, 6:55 PM CST | Tornado Warning | TOP | Anderson | 42 min |
| Feb 28, 7:02 PM CST | Severe Thunderstorm Warning | TOP | Douglas | 28 min |
| Feb 28, 7:36 PM CST | Severe Thunderstorm Warning | TOP | Coffey, Franklin, Osage | 39 min |
| Feb 28, 8:00 PM CST | Tornado Warning | TOP | Franklin | 45 min |
| Feb 28, 8:23 PM CST | Tornado Warning | TOP | Franklin | 37 min |
| Feb 28, 8:58 PM CST | Flash Flood Warning | TOP | Coffey, Franklin, Osage | 4 hr |
| Feb 28, 8:58 PM CST | Flash Flood Warning | TOP | Coffey, Franklin, Osage | 4 hr |
| Feb 28, 9:17 PM CST | Severe Thunderstorm Warning | TOP | Lyon | 43 min |
| Feb 28, 9:53 PM CST | Severe Thunderstorm Warning | TOP | Osage | 52 min |
| Feb 28, 10:25 PM CST | Severe Thunderstorm Warning | TOP | Franklin | 50 min |
| Feb 28, 11:15 PM CST | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 30 min |
| Mar 1, 10:32 AM CST | Wind Advisory | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 4 hr |
Nearby
Tornado Warnings in Kansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.